Sur la forme de la boule unité de la norme stable unidimensionnelle

Ivan Babenko*, Florent Balacheff

*Corresponding author for this work

Research output: Contribution to journalArticleResearchpeer-review

7 Citations (Scopus)

Abstract

We study the stable norm on the first homology of a Riemannian polyhedron. In the one-dimensional case (metric graphs), the geometry of the unit ball of this norm is completely described by the combinatorial structure of the graph. For a smooth manifold of dimension ≥ 3 and using polyhedral techniques, we show that a large class of polytopes appears as unit ball of the stable norm associated to some metric conformal to a given one.

Original languageFrench
Pages (from-to)347-358
Number of pages12
JournalManuscripta Mathematica
Volume119
Issue number3
DOIs
Publication statusPublished - Mar 2006

Cite this